A member asked:

I'm getting odd skin sensations- spider web feeling, wetness and burning in hands and feet. i'm on plaquenil (hydroxychloroquine) for possible ctd. what's causing this?

5 doctors weighed in across 2 answers

Hydroxychloroquine: Am not sure what ctd is, but Hydroxychloroquine has some very severe potential toxicities, including neuropathy and myopathy and this could be responsible for the sensations you are experiencing. Suggest discussing both the diagnosis and empirical treatment with your doctor and decide whether this drug is appropriate under the circumstances.

Answered 6/5/2018

5.6k views

Thank

Raynauds: Connective tissue disease, like many auto-immune disorders, is associated with a vasospastic disorder known as raynaud's phenomenon. It causes spasm of microscopic blood vessels which feed nerve and skin and can cause the symptoms you describe. The mechanism is usually elevations in adrenal hormones which are part of the mechanism for elevations in th2 that can express as autoimmunity and allergy.

Answered 5/3/2021

5.6k views

Thank

Related Questions